# SDR AALA20160320002

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 60,587 hours, 7,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 16755
- Condition: Discharged
- Location: Cabin
- Part time: 25,116 hours, 10,175 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS ARE INOPERATIVE, BETWEEN ROWS 20 & 26.  R & R BATTERY PACK.
